Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 26, No. 2                                 Cover

pp. 103—198(October 2023)                 Contents


Square root fuzzy sub-implicative ideals of KU-algebras

Kul Hur, Jong Il Baek, Samy M. Mostafa, Ola W. Abd El-Baseer

Pages  103-124

Download(s) [PDF]    


On hybrid simple ordered hypersemigroups

Nuchanat Tiprachot, Nareupanat Lekkoksung, Somsak Lekkoksung

Pages  125-140

Download(s) [PDF]    


Maximal and minimal neighborhoods of rough fuzzy sets

Ismail Ibedou, S. E. Abbas

Pages  141-154

Download(s) [PDF]   


Fixed point theorems for contractive mappings in fuzzy metric space

Amit Kumar, Satya Narayan

Pages  155-164

Download(s) [PDF]    


A new form of fuzzy set and its application in BCK-algebras and BCI-algebras

Young Bae Jun

Pages  165-175

Download(s) [PDF]    


Some remarks on fuzzy Bair sets

G. Thangaraj, N. Raji

Pages  177-188

Download(s) [PDF]    


On the number of subgroups and distinct fuzzy subgroups of a group defined by a presentation

Olusola B. Ogunfolu

Pages  189-198

Download(s) [PDF]